# SDR ASAA2024072751362

- Difficulty date: July 27, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 9,015 hours, 2,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17A EMER EXIT LIGHT COVER MISSING. GROUNDED - YES. REINSTALLED EMER. EXIT LIGHT COVER AT ROW 17A AS REQUIRED.
